# SDR DXTA2008120103380

- Difficulty date: November 30, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N275QS
- Make and model: Amd FALCON2000
- Aircraft serial: 075
- Aircraft time: 8,543 hours, 5,291 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ACFT WAS DESCENDING THROUGH FL 380 WHEN FLYING PILOT MOMENTARILY LOST PITCH CONTROL.
